# SDR MASA200600926

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,049 hours, 11,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2749 CLT - THE CREW REPORTED THE PAX DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBED THE DOOR.
